# SDR SWIA201024777

- Difficulty date: June 29, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 18,273 hours, 15,335 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .5 INCH CRACK NOTED ON FS 559.0 PRESSURE BULKHEAD WEB AT RBL 18.0 WL 59.10 & .5 INCH CRACK ON CAP ANGLE BELOW VERT POST AT RBL 18.0.  (C-CHECK)  REPAIRED PER REO.
